# SDR AALA20100209TUL03

- Difficulty date: February 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT BULKHEAD CRACKED STIFFENER TOP FORWARD SIDE OF STATION 1338 BULKHEAD JUST AFT OF LONGERON 1.  INSTALLED DOUBLER PER SRM 53-01-00 & AARD 53-10-00-15.
